MathSciNet Relay Station
MathSciNet bibliographic data
MR1052104 (91e:11106) 11P05 (11C08)
Vaserstein, L. N. Sums of cubes in polynomial rings. Math. Comp. 56 (1991), no. 193, 349–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement